Alert archive / Connecticut / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 49, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 26, 2024, 10:07 PM EDT for Capitol Planning Region, Connecticut; Hampden County, Massachusetts. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2024, 10:07 PM EDT (02:07 UTC)
- Expired
- Jun 26, 2024, 10:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
The radar
The Brookhaven radar (KOKX), 107 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 10:17 PM EDT | TSTM WND DMG | 2 S Manchester, CT | Trees and power lines downed near the intersection of South Main and Spring Street. Time estimated from radar. |
| Jun 26, 10:17 PM EDT | TSTM WND DMG | 2 S Manchester, CT | Trees and power lines downed near the intersection of South Main and Spring Street. Time estimated from radar. |
| Jun 26, 10:36 PM EDT | TSTM WND DMG | Stafford Springs, CT | Trees downed blocking roadway on Route 32 at center street. Time estimated from radar. |
| Jun 26, 10:36 PM EDT | TSTM WND DMG | Stafford Springs, CT | Trees downed blocking roadway on Route 32 at center street. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 6:19 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 26, 9:58 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.1 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 760 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.1
The text
As transmitted.
959
WUUS51 KBOX 270207
SVRBOX
CTC003-013-MAC013-270245-
/O.NEW.KBOX.SV.W.0049.240627T0207Z-240627T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
1007 PM EDT Wed Jun 26 2024
The National Weather Service in Boston/Norton has issued a
* Severe Thunderstorm Warning for...
Tolland County in northern Connecticut...
Eastern Hartford County in northern Connecticut...
Southeastern Hampden County in western Massachusetts...
* Until 1045 PM EDT.
* At 1007 PM EDT, severe thunderstorms were located along a line
extending from Granby to near Wethersfield to near North Madison,
moving east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Springfield, Manchester, Chicopee, East Hartford, Enfield,
Glastonbury, Vernon, Agawam, West Springfield, Mansfield, South
Windsor, Ludlow, Willimantic, Longmeadow, Suffield, East
Longmeadow, Ellington, Tolland, Wilbraham, and Windsor Locks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Damaging winds and continuous cloud to ground lightning are
occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4216 7266 4219 7227 4204 7221 4170 7225
4169 7227 4167 7227 4164 7233 4161 7233
4160 7234 4160 7238 4159 7239 4160 7241
4158 7246 4165 7251 4164 7257 4180 7261
TIME...MOT...LOC 0207Z 247DEG 44KT 4198 7284 4173 7269 4140 7261
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Manning3 follow-up statements
756
WWUS51 KBOX 270222
SVSBOX
Severe Weather Statement
National Weather Service Boston/Norton MA
1022 PM EDT Wed Jun 26 2024
CTC003-013-MAC013-270245-
/O.CON.KBOX.SV.W.0049.000000T0000Z-240627T0245Z/
Tolland CT-Hartford CT-Hampden MA-
1022 PM EDT Wed Jun 26 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR TOLLAND...EASTERN HARTFORD AND SOUTHEASTERN HAMPDEN COUNTIES...
At 1021 PM EDT, severe thunderstorms were located along a line
extending from Agawam to Vernon to near East Hampton, moving
northeast at 55 mph.
THESE ARE DESTRUCTIVE STORMS FOR Rockville, tolland...somers and
stafford springs. These storms have a history of producing 77 mph
winds at Bradley International Airport. Take cover immediately!
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Springfield, Manchester, Chicopee, East Hartford, Enfield,
Glastonbury, Vernon, Agawam, West Springfield, Mansfield, South
Windsor, Ludlow, Willimantic, Longmeadow, Suffield, East Longmeadow,
Ellington, Tolland, Wilbraham, and Windsor Locks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4216 7266 4219 7227 4204 7221 4170 7225
4169 7227 4167 7227 4164 7233 4161 7233
4160 7234 4160 7238 4159 7239 4160 7241
4158 7246 4165 7251 4164 7257 4180 7261
TIME...MOT...LOC 0221Z 240DEG 48KT 4204 7266 4183 7250 4154 7244
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH
$$
Manning275
WWUS51 KBOX 270236
SVSBOX
Severe Weather Statement
National Weather Service Boston/Norton MA
1036 PM EDT Wed Jun 26 2024
CTC003-270245-
/O.CAN.KBOX.SV.W.0049.000000T0000Z-240627T0245Z/
Hartford CT-
1036 PM EDT Wed Jun 26 2024
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HARTFORD COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
northern Connecticut. A Severe Thunderstorm Watch also remains in
effect until 200 AM EDT for western Massachusetts.
LAT...LON 4217 7247 4219 7227 4204 7221 4170 7225
4169 7227 4167 7227 4164 7240 4192 7240
TIME...MOT...LOC 0235Z 247DEG 44KT 4210 7247 4189 7231 4160 7225
$$
CTC013-MAC013-270245-
/O.CON.KBOX.SV.W.0049.000000T0000Z-240627T0245Z/
Tolland CT-Hampden MA-
1036 PM EDT Wed Jun 26 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR CENTRAL TOLLAND AND SOUTHEASTERN HAMPDEN COUNTIES...
At 1035 PM EDT, severe thunderstorms were located along a line
extending from near Wilbraham to near Willington to near Lebanon,
moving northeast at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Mansfield, Ludlow, Willimantic, Ellington, Tolland, Wilbraham,
Coventry, Palmer, Stafford, Somers, Hebron, Monson, Willington,
Columbia, Hampden, Brimfield, Andover, Wales, and Union.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4217 7247 4219 7227 4204 7221 4170 7225
4169 7227 4167 7227 4164 7240 4192 7240
TIME...MOT...LOC 0235Z 247DEG 44KT 4210 7247 4189 7231 4160 7225
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Manning059
WWUS51 KBOX 270239
SVSBOX
Severe Weather Statement
National Weather Service Boston/Norton MA
1039 PM EDT Wed Jun 26 2024
CTC013-MAC013-270248-
/O.EXP.KBOX.SV.W.0049.000000T0000Z-240627T0245Z/
Tolland CT-Hampden MA-
1039 PM EDT Wed Jun 26 2024
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TOLLAND AND
SOUTHEASTERN HAMPDEN COUNTIES WILL EXPIRE AT 1045 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
northern Connecticut.
LAT...LON 4217 7247 4219 7227 4204 7221 4170 7225
4169 7227 4167 7227 4164 7240 4192 7240
TIME...MOT...LOC 0238Z 247DEG 44KT 4211 7244 4190 7228 4161 7222
$$
ManningWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 10:05 PM EDT, 2 minutes earlier.
Area forecast discussion, Jun 26, 10:05 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1005 PM EDT Wed Jun 26 2024
.SYNOPSIS...
Hot and humid today with a risk for showers and thunderstorms
especially late this afternoon into the evening. Though there is
a risk for some spotty activity early this afternoon. Some
storms could turn strong to perhaps severe bringing risk of
strong winds and heavy downpours, which may lead to flooding.
Dry and pleasant weather conditions for Friday as Canadian high
pressure briefly builds in. A more humid and more active weekend is
in store as a slow moving frontal system brings periods of showers
and thunderstorms with localized downpours possible. Drier
weather then returns for early next week with seasonable
temperatures.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
730 PM Update:
Update to the forecast for the issuance of SVR T-Storm Watch
472, which includes all of RI and most of MA until 2 AM.
Ongoing squall line moving into western Hartford County has a
well documented history of wind damage in western CT and into
portions of southern NY and NJ. A continued threat of wind
damage is likely within this line of strong to severe
thunderstorms as it accelerates eastward. Severe weather threat
now appears to make it to the coast, although the Cape and
Islands are a bit more stable due to the stratus layer those
locations have seen since this afternoon.
Previous discussion:
Highlights:
* Rest of the afternoon is warm and muggy, with a low chance of a
spotty shower before sunset.
* Moderate to at times heavy rainfall with localized flash flooding
during the evening and overnight hours remains possible, as long
as the heaviest rain develops over urban locations.
* Few stronger storms with isolated severe possible, the primary
threat of damaging wind gust.
A warm and humid afternoon across southern New England, quick glance
across the CWA and temperatures are well in the 80s and 90F reading
at KBDL. Dewpoints are elevated, mid to upper 60s and a few 70F
sprinkled in. The combination generated modest CAPE across the
interior, between 1,500 and 2,000 J/kg per SPC meso analysis. Storms
have not developed due to lack of forcing and subsidence between the
showers the exited northern New England this morning and the main
event which is over across northern Ohio and western New York. But
a couple of spot showers have bubbled up along the spine of the
Berkshires and Green Mountains due to the differential heating. The
rest of the afternoon a couple of spot showers remain possible.
Breaking down tonight, there are two threats, hydro likely being the
primary, with secondary being severe. This is associated with a
500mb trough/shortwave and surface cold front.
Hydro: There is an anomolous moisture rich airmass, PWATs are around
two inches, and per SPC Sounding Climatology this is near MAX of all
soundings. HREF ensembles 00z to 06z (8pm to 2am) there is between
50 and 70 percent likelihood rainfall rates across Connecticut and
Rhode Island may exceed an inch over three hours. But, more
concerning is the low probability (~10 percent) for three inches of
rain over three hours in northwest Connecticut. Given the antecedent
conditions, the marginal risk ERO for areas north and west of I-95
seems appropriated. After all, localized amounts of 3 to 5 inches of
rain fell just last weekend in western Hartford County along with
parts of eastern Connecticut/western Rhode Island. In addition to
these locations, urbans centers will need to be closely watched
tonight for the potential of flash flooding. Outside of the heaviest
downpours, many should expect widespread 0.5 to 1.0 inch of rain.
Severe: Wind fields are more dynamic this evening with the 850mb jet
increasing after 02z, this should help to promote the development of
storms across the CWA. The challenge with these storms are the poor
lapse rates late this evening and overnight, low level lapse rates
and mid level lapse rates are near 6C/km. But, the deep level shear
is what could continue any storms that develop and move into our
area. Primary threat with any storms would likely be from damaging
wind gusts, though with some low level helicity in eastern New York
and western Connecticut, a low risk for a spin up is there,
highlighted by the 2 percent tornado contour from SPC.
Thinking after 08z/4am showers begin to exit from west to east, with
showers exiting the I-95 corridor during the Thursday morning
commute. A few showers may linger for extreme southeast New England,
Cape Cod, and the islands through mid-morning. Overnight lows are in
the 60s, lower 60s along the northern border with Vermont and New
Hampshire, while the southern coast the low are in the upper
60s.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Highlights:
* Any lingering showers/storms move offshore early in the day.
Will be dry for most other than perhaps a spot shower across
the MA/NH/VT border during the afternoon.
Caught in cyclonic flow through this period. A trough over our
area will lift offshore early in the day, but will have another
dig into northern New England during the afternoon. High
pressure will begin to nudge in once the cold front pushes
offshore during the AM.
Main focus of the forecast was in the near term. Only major
change made was to introduce a few spotty showers across the
MA/NH/VT border during the afternoon and try to better time the
AM activity exiting. Overall though for most will be a pretty
nice day with decreasing humidity levels, albeit it may be a bit
breezy at times. High temperatures will generally be in the 80s.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Highlights:
* Pleasant Friday with clear skies and low humidity levels.
* More active for the weekend, with periods of showers and t-storms
associated with a slow moving frontal system. Heavy downpours
appear to be the greatest risk, but it is uncertain if any
storm(s) may become strong/severe.
* High pressure returns Monday and Tuesday.
Details:
Friday:
Canadian high pressure moves into New England on Fri, moving
offshore Fri night/early Sat. This will usher in a cooler and drier
air mass to Southern New England with full sunshine. Add this all up
and you get the makings of a spectacular Friday summer day, with
highs in the 70s to low 80s and dewpoints in the mid 40s to low 50s.
As high pressure moves offshore by the evening, moisture levels
start to increase again but at least these rises won't be as
substantial as Sat; lows in the 50s to low 60s.
Saturday and Sunday:
Should be able to eke out a dry Saturday morning at least. But Sat
aftn into Sun evening is looking to be an active period of weather
as a surface frontal system embedded in a regime of seasonably
strong westerly flow aloft will interact with rich deep moisture to
favor showers and thunderstorms. Uncertainties in the forecast stem
from convective details which we can't resolve at this time range,
as well as the timing, both in terms of when rain/t-storms start and
also when they end. There are indications on Sun into Sun evening
that the axis of a surface cold front becomes more parallel to the
mid/upper flow, which could lead to a slow egress offshore.
Despite the above uncertainties, there's enough consensus in the
ensembles to indicate PoPs increasing to Likely-Categorical range
Sat night into Sun, then a slow decrease from NW to SE for Sun
night. PWAT values rise significantly up to 2-2.25", which are 2-3
standard deviations above late-June climatology per ECMWF EPS.
Unclear if we would see any storms produce severe weather - it may
end up being too cloudy to really destabilize significantly - but
heavy downpours and possibly hydro could be a concern at some point
in this period, especially if the front slows/stalls. Did boost QPF
a bit over NBM in this period to better reflect potential for heavy
rains, and while it don't expect it to be raining all the time in
all areas, showers and t-storms producing downpours is a growing
risk for this weekend.
Temps are seasonable with readings in the upper 70s to mid 80s, but
both Sat and Sun look to be quite muggy with dewpoints rising into
the upper 60s to mid 70s.
Monday thru Wednesday:
After what is looking like a soggy weekend, early next week looks
drier/lower humidity levels as we get another infusion of Canadian
high pressure. Both days should feature clear skies with seasonable
temps and modest northerly breezes.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
Forecast Confidence Levels:
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Tonight: Moderate confidence.
West to east line of storms along the Mass Pike will pose TSRA
concerns for BOS, BED, ORH and BAF thru 02z. A stronger line of
TSRA likely moves in from southern NY into CT, RI and eastern MA
airports between 02-06z, with the potential for strong winds,
CG lightning and heavy rains reducing visbys to IFR levels.
T-storm threat viewed as less likely for Cape and Islands as
these areas are contending with LIFR stratus and fog. Gradual
improvement after 06z from west to east, although SHRA/possible
TS for PVD and the Cape airports thru 10-12z. SW winds around 10
kt for most, though around 15 kt for the Cape and Islands.
Thursday...High confidence in trends, moderate in exact timing.
Any lingering MVFR/IFR improves to VFR between 12z and 15z, ACK
could linger below VFR through 18z. Winds out of the west
between 5 and 10 knots with gusts of 15 to 20 knots.
Thursday Night... High Confidence.
VFR, dry, northwest to north/northwest winds 5 to 10 knots.
KBOS TAF...Moderate confidence in TAF. VCTS/TEMPO TSRA to
account for initial ongoing storms near the Mass Pike, and for
the ongoing line of strong/severe storms moving through NE PA.
This latter one likely moves in by 02z. Should see improvement
by 06z to MVFR and then VFR levels by daybreak.
KBDL TAF...Moderate confidence in TAF. Initial storms to the
north will remain north of the terminal, but the risk for TSRA
increases after 01z as storms over NE PA move through. Some
could become strong to severe with strong wind gusts,
torrential downpours and frequent lightning. Improvement after
06z.
Outlook /Friday through Monday/...
Friday through Friday Night: VFR.
Saturday: Mainly VFR, with local MVFR possible. Breezy. Chance
SHRA, isolated TSRA.
Saturday Night: Mainly MVFR, with areas IFR possible. Breezy.
SHRA, isolated TSRA.
Sunday: Mainly MVFR, with local IFR possible. Breezy. SHRA,
isolated TSRA.
Sunday Night: VFR. Breezy. Chance SHRA, isolated TSRA.
Monday: VFR.
&&
.MARINE...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
230 PM update...
* SCA remains in effect thru tonight for southern waters
This evening & overnight...
SW winds 15-20 kt gusting up to 30kt at times. Mainly dry
weather thru the daylight hours, then showers and thunderstorms
over western PA/NY this afternoon, impact RI/MA waters this
evening and overnight. Frequent lightning and heavy downpours
with poor vsby are the main concerns. Secondary concerns is
strong winds.
Thursday..High confidence.
Cold front enters the waters, which will shift winds to W
during the AM along with improving vsbys. However, the front
stalls just offshore. Seas across the outer waters diminishing
to 2-4 ft during the afternoon.
Thursday night...high confidence.
Cold front just offshore finally accelerates out to sea, with
winds becoming NW 15-20 kt, highest across the eastern MA
waters. Dry weather and good vsby.
Outlook /Friday through Monday/...
Friday through Friday Night: Winds less than 25 kt.
Saturday: Winds less than 25 kt. Seas locally approaching 5 ft.
Slight chance of rain showers.
Saturday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 25 kt. Seas up to 5 ft. Chance of rain
showers, isolated thunderstorms.
Sunday: Moderate risk for Small Craft Advisory winds with gusts
up to 25 kt. Seas up to 5 ft. Rain showers, isolated
thunderstorms.
Sunday Night: Winds less than 25 kt. Local rough seas. Chance
of rain showers, isolated thunderstorms.
Monday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Slight chance of rain showers.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 8 AM EDT Thursday for ANZ235-237.
Small Craft Advisory until 5 PM EDT Thursday for ANZ254>256.
&&
SYNOPSIS...Loconto/Dooley
NEAR TERM...Loconto/Dooley
SHORT TERM...Nocera
LONG TERM...Loconto
AVIATION...Loconto/Dooley
MARINE...Loconto/NoceraIn the hours before
Local storm report, Jun 26, 9:38 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
938 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM Flood 1 NW Dedham 42.26N 71.19W
06/26/2024 Norfolk MA Fire Dept/Rescue
Section of Cmmon St in Dedham flooded out.
Relayed by amateur radio.
&&
ALLocal storm report, Jun 26, 9:40 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
940 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM Flood 1 S West Roxbury 42.28N 71.17W
06/26/2024 Suffolk MA Law Enforcement
3 cars stuck in floodwaters on Spring St in
West Roxbury. Relayed by amateur radio.
&&
ALLocal storm report, Jun 26, 9:58 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
958 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM Tstm Wnd Dmg 1 NE Burlington 41.78N 72.96W
06/26/2024 Hartford CT Amateur Radio
Tree down on wires.
&&
ManningLocal storm report, Jun 26, 10:00 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
1000 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM Tstm Wnd Dmg 1 SSW Plainville 41.65N 72.91W
06/26/2024 Hartford CT Amateur Radio
Trees down on southbound rt 229. Tree also
downed on washington st.
&&
ManningLocal storm report, Jun 26, 10:02 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
1002 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM Flood Winthrop 42.38N 70.98W
06/26/2024 Suffolk MA Law Enforcement
Portion of pleasant street flooded and
impassible per police department. relayed by
amateur radio.
&&
ManningLocal storm report, Jun 26, 10:03 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
1003 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM Tstm Wnd Dmg 1 NE Burlington 41.78N 72.95W
06/26/2024 Hartford CT Fire Dept/Rescue
Trees down on powerlines on spielman hwy.
relayed by amateur radio.
&&
ManningThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:32 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 58 min |
| Jun 26, 10:29 PM EDT | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 43 min |
| Jun 26, 10:46 PM EDT | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 43 min |
| Jun 26, 8:10 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Worcester | 50 min |
| Jun 26, 8:13 PM EDT | Flash Flood Warning | BOX | Hampden, Worcester | 65 min |
| Jun 26, 8:33 PM EDT | Flash Flood Warning | BOX | Middlesex, Norfolk, Suffolk, Worcester | 105 min |
| Jun 26, 8:37 PM EDT | Special Marine Warning | BOX | 83 min | |
| Jun 26, 8:47 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Suffolk | 30 min |
| Jun 26, 10:49 PM EDT | Special Marine Warning | BOX | 56 min | |
| Jun 26, 11:09 PM EDT | Severe Thunderstorm Warning | BOX | Bristol | 36 min |
| Jun 26, 11:16 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Middlesex, Norfolk, Plymouth, Suffolk | 59 min |
| Jun 26, 11:18 PM EDT | Special Marine Warning | BOX | 87 min | |
| Jun 26, 11:23 PM EDT | Tornado Warning | BOX | Bristol, Plymouth | 20 min |
| Jun 26, 11:44 PM EDT | Flash Flood Warning | BOX | Middlesex, Norfolk, Plymouth, Suffolk | 45 min |
| Jun 26, 11:59 PM EDT | Severe Thunderstorm Warning | BOX | Plymouth | 18 min |
| Jun 27, 12:28 AM EDT | Severe Thunderstorm Warning | BOX | Barnstable | 16 min |
| Jun 27, 12:30 AM EDT | Special Marine Warning | BOX | 59 min | |
| Jun 27, 2:09 AM EDT | Special Marine Warning | BOX | 51 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2024Severe Thunderstorm Warnings in Massachusetts, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.